# SDR GAIA01237ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED WEB AT BS 328 LBL 45 CORRODED, FLIGHTSTAR AIRCRAFT SERVICES, INC.  ACCOMPLISHED FLOORWEB REPLACEMENT BS 295-351, LBL 15-45 IAW B727 SRM 51-40-2 AND SRM 53-10-2 FIG 2.  (M)
